MathSciNet Relay Station
MathSciNet bibliographic data
MR109315 52.00
Birch, B. J. On $3N$ points in a plane. Proc. Cambridge Philos. Soc. 55 1959 289–293.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement